# SDR 9700919763

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47396
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Out Flow Valve
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE AIRCRAFT WOULD NOT PRESSURIZE.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURE.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED OUTFLOW VALVE ACTUATOR, OPERATIONAL CHECK OK.
